Groups, Geometry, and Dynamics

Full-Text PDF (398 KB) | Metadata | Table of Contents | GGD summary
Volume 11, Issue 2, 2017, pp. 393–414
DOI: 10.4171/GGD/401

Published online: 2017-06-26

Cubulation of Gromov–Thurston manifolds

Anne Giralt[1]

(1) Institut Mathématique de Jussieu-Paris Rive Gauche, France

In this article we prove that the fundamental group of certain manifolds, introduced by Gromov and Thurston [GT87] and obtained by branched cyclic covering over arithmetic manifolds, acts geometrically on a CAT (0) cube complex. We show in particular that these groups are linear over $\mathbb Z$.

Keywords: Cube complexes, hyperbolic manifolds, Gromov–Thurston manifolds

Giralt Anne: Cubulation of Gromov–Thurston manifolds. Groups Geom. Dyn. 11 (2017), 393-414. doi: 10.4171/GGD/401